MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 20th october 2025, it was reported by a distributor via email that for an ar-1922ps, suture anchor, pushlock® 4.5 x 24 mm, the tip of device broke.This was detected during a rotator cuff procedure on (b)(6) 2025.The procedure was completed successfully as the device was replaced with a spare item.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection noted that the eyelet of the suture anchor, pushlock® 4.5 x 24 mm was broken and bent at the tip.No damages were observed on the anchor.Functional testing was not performed due to the damage to the device.The quality of the bone encountered was not specified.Per (b)(4).Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTURE ANCHOR, PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23371317
Report Number1220246-2025-04788
Device Sequence Number8915848
Product Code MBI
UDI-Device Identifier00888867022959
UDI-Public(01)00888867022959(11)241104(17)291031(10)15341881
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PUSHLOCK
Device Catalogue NumberAR-1922PS
Device Lot Number15341881
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown